Rejoinder to Professors Kadane and Larkey
John Harsanyi
Management Science, 1982, vol. 28, issue 2, 124-125
Abstract:
John C. Harsanyi's rejoinder to comments and replies to Kadane, J. B., P. D. Larkey. 1982. Subjective probability and the theory of games. Management Sci. 28 (2) 113--120 and Kadane, J. B., P. D. Larkey. 1982. Reply to Professor Harsanyi. Management Sci. 28 (2) 124.
Date: 1982
References: Add references at CitEc
Citations: View citations in EconPapers (8)
Downloads: (external link)
http://dx.doi.org/10.1287/mnsc.28.2.124a (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:inm:ormnsc:v:28:y:1982:i:2:p:124-125
Access Statistics for this article
More articles in Management Science from INFORMS Contact information at EDIRC.
Bibliographic data for series maintained by Chris Asher ().